9 doctors weighed in:
What causes the nausea after a tonsillectomy/adenoidectomy?
9 doctors weighed in

Dr. David Mann
ENT - Head & Neck Surgery
4 doctors agree
In brief: Nausea post op
Nausea after tonsillectomy is common.
Anesthesia medications can cause it. Also, swallowing a little blood is common and is a strong cause for nausea and vomiting. Days after surgery, the most common cause of nausea is narcotic pain medications followed by antibiotics.

In brief: Nausea post op
Nausea after tonsillectomy is common.
Anesthesia medications can cause it. Also, swallowing a little blood is common and is a strong cause for nausea and vomiting. Days after surgery, the most common cause of nausea is narcotic pain medications followed by antibiotics.
Dr. David Mann
Dr. David Mann
Thank
Dr. Anifat Balogun
ENT - Head & Neck Surgery
4 doctors agree
In brief: Nausea p/ T&A
Nausea after tonsil and adenoid surgery can be due to multiple causes.
On day of surgery it can be from combination of iv, oral and inhalant anesthetic medicines used. Once home, pain medications +/- antibiotics you are taking, may make you nauseous. If nausea is persistent, call your surgeon for medication and tips to stop it.

In brief: Nausea p/ T&A
Nausea after tonsil and adenoid surgery can be due to multiple causes.
On day of surgery it can be from combination of iv, oral and inhalant anesthetic medicines used. Once home, pain medications +/- antibiotics you are taking, may make you nauseous. If nausea is persistent, call your surgeon for medication and tips to stop it.
Dr. Anifat Balogun
Dr. Anifat Balogun
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors